|side effects of viraday
Feb 20, 2013
HI My mother and law has HIV and she was on viraday. she just start taking this pill. she feel extremily head spin while she taking this pill. also she has night mare. it this normal side effects?. or do she need to change another treatment?
| Response from Dr. Henry
Viraday, a generic form of Atripla (US form of drug), contains efavirenz that often causes central nervous side effects (brain) during firs weeks. Most common side effects include weird dreams, sleep abnormalities, and dizziness or fuzzy thinking. What you describe are fairly typical for those efavirenz side effects but since there can be other explanations she needs to inform her HIV doctor for monitoring purposes. For some patients those side effects can be wild ride but they usually diminish over first 2-4 weeks so that after > 4 weeks perhaps only 5-10% of patients have persistent annoying symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Sign Of Seroconversion
- Hair Loss After Handjob Worried I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.